# SDR R61A201803130315

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 6,397 hours, 4,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 6,397 hours, 4,282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLOOR LEVEL RECTANGULAR LIGHT WAS FOUND INOPERATIVE.  THE POWER SUPPLY NR 3 WAS CHANGED IAW AMM 33-50-01.
